# SDR VNAA2018041411101

- Difficulty date: April 14, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 33,639 hours, 33,538 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 1129A
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 33,775 hours, 33,617 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW HAD A GEAR DISAGREE MESSAGE AND A HYDRO SYSTEM 3 HIGH TEMP MESSAGE GOING INTO CLT. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX REPLACED NR 3 RESERVOIR. OPS AND LEAK CHECKS GOOD, GEARS SWINGS GOOD.
